# SDR AALA20060195

- Difficulty date: March 28, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT 11D AND 13D INOPEATIVE.  REPLACED CONNECTOR AND REPAIRED WIRING AND SPLICE FOR EMERGENCY LIGHT AT 11D AND 13D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
